# SDR DL72S972699

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT THE STRINGER 26L LAPSPLICE BETWEEN FS 575 AND 613.  THE CORRODED AREA WAS CUTOUT  AND A REPAIR DOUBLER INSTALLED.  AREAS FWD AND AFT OF THE   CUTOUT WERE INSPECTED TO ENSURE NO FURTHER CORROSION WAS PRESENT.  THE REPAIR WAS ACCOMPLISHED PER ER/A 363462-14.
